# SDR UPS97222082

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65225517
- Condition: Rusted
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   BS 1342 AFT CENTER CHANNEL W.L. 250 P/N 65-22551-7 IS SEVERELY RUSTED.  REMOVED AND REPLACED CHANNEL IAW SRM 51-10-1, 51-30-2, AND UPS E.O. B727-5530-4601-B.
